Volume 22(2017)
1. Anil Khairnar and B. N. Waphare

"Baer group rings with involution", 22, 2017, 1-10.
DOI: 10.24330/ieja.325913

(pdf)
2. Arnab Bhattacharjee and Uday Shankar Chakraborty

"On some generalizations of reversible and semicommutative rings", 22, 2017, 11-27.
DOI: 10.24330/ieja.325916

(pdf)
3. Ahmad Abbasi and Leila Hamidian Jahromi

"A generalization of total graphs of modules",  22, 2017, 28-38.
DOI: 10.24330/ieja.325918

(pdf)
4. Ryuki Matsuda

"A gg not fh semistar operation on monoids", 22, 2017, 39-44.
DOI: 10.24330/ieja.325920

(pdf)
5. Tao Xiong

"Gorenstein semihereditary rings and Gorenstein Prüfer domains", 22, 2017, 45-61.
DOI: 10.24330/ieja.325922

(pdf)
6. John D. LaGrange

"The x-divisor pseudographs of a commutative groupoid", 22, 2017, 62-77.
DOI: 10.24330/ieja.325926

(pdf)
7. Deiborlang Nongsiang and Promode Kumar Saikia

"On the non-nilpotent graphs of a group", 22, 2017, 78-96.
DOI: 10.24330/ieja.325927

(pdf)
8. Tao Xiong

"A characterization of Gorenstein Dedekind domains", 22, 2017, 97-102.
DOI: 10.24330/ieja.325929

(pdf)
9. Atsushi Nakajima

"On a Lie algebra related to some types of derivations and their duals" , 22, 2017, 103-124.
DOI: 10.24330/ieja.325932

(pdf)
10. J. Elder and O. Vega

"A note on the factorization of permutations into cycles", 22, 2017, 125-132.
DOI: 10.24330/ieja.325937

(pdf)
11. Ryan Gipson and Hamid Kulosman

"Atomic and AP semigroup rings F[X;M], where M is a submonoid of the additive monoid of nonnegative rational numbers", 22, 2017, 133-146.
DOI: 10.24330/ieja.325939

(pdf)
12. Pramod Kanwar, Meenu Khatkar and R. K. Sharma

"Idempotents and units of matrix rings over polynomial rings", 22, 2017, 147-169.
DOI: 10.24330/ieja.325941

(pdf)
13. Mark W. Rogers and Cameron Wickham

"Polynomials inducing the zero  function on local rings", 22, 2017, 170-186.
DOI: 10.24330/ieja.325942

(pdf)
14. H. Khabazian

"Block decomposition for modules" , 22, 2017, 187-201.
DOI: 10.24330/ieja.325944

(pdf)